# SDR P5CA2017061500198

- Difficulty date: June 15, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,149 hours, 19,678 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK,  FOUND THE LT ENG FIRE LOOP 2 EICAS MESSAGE.  ALL DETECTOR ELEMENTS WERE RESISTANCE, INSULATION CHECKED ,FWD TERMINAL LUG AT LWR FWD ELEMENT LOOSE. ALL TERMINAL TIGHTENED,  FIRE TESTED GOOD.
